By Topic

Stability criteria for uncertain Takagi-Sugeno fuzzy systems with interval time-varying delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Lien, C.H. ; Dept. of Marine Eng., Nat. Kaohsiung Marine Univ., Taiwan ; Yu, K.W. ; Chen, W.D. ; Wan, Z.L.
more authors

The asymptotic stability for Takagi-Sugeno (T-S) fuzzy systems with interval time-varying delay and parameter uncertainties are investigated. Delay-dependent and delay-independent criteria are proposed to guarantee the asymptotic stability for the uncertain fuzzy systems with interval time-varying delay. Numerical examples are provided to show that the obtained results significantly improve the allowed bounds of time-varying delay over some existing ones in the literature

Published in:

Control Theory & Applications, IET  (Volume:1 ,  Issue: 3 )